I rifed again on Friday. That would be my 3rd time. This time, I held the machine right on my body whereas before, I was holding it about a foot away from me which was wrong. Anyhow, Saturday evening and into Sunday, I had terrible foot pain mostly in my toes. I guess I could call it joint pain. I was getting stabbing like pains in my legs and in my back and chest area too. The toe pain is gone now but I am still getting some stabbing pains here and there.
I have noticed in the last day that now my right foot is vibrating too. It's almost always been my left foot.
Anyhow, I'm just writing off to herxing.... ugh
Does it ever end....?
Feeling frustrated and just want this to all be over.....
I haven't read enough reports from Rife users to know what the course of treatment is likely to produce in the way of symptoms. If it's true to the nature of Lyme -- to show up differently in everyone -- so who knows.
I hope you'll keep posting as you continue to Rife so that we can follow along and learn.
I realized that I had the topic on my post wrong...geezo... Must have been the fatigue and brain fog. ha ha
Just wanted to update that today I am feeling fantastic! No pain, fatigue or vibrating. The last two days though, I had horrible fatigue and slept 12 hours both nights. Last night, 10 hours of sleep and today feeling good.
Going to rife again today when I get home. Will be interesting to see what happens and I will let everyone know.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.